Dr. Carolina Tamborini

Address:
Universität Duisburg-Essen
Fakultät für Mathematik
Thea-Leymann-Str. 9
45127 Essen

Office: WSC-S-3.11

Email: carolina.tamborini - at - uni-due.de


I am a post-doc in complex algebraic geometry in the group of Daniel Greb


Research interests:

-Moduli of curves and Abelian varieties

-Geometry of the Torelli locus

-Symmetric subspaces of the Siegel space

-Families of Galois coverings

-Hodge theory


Short CV:

Since October 2023, I am a post-doc at the Essener Seminar für Algebraische Geometrie und Arithmetik of Universität Duisburg-Essen. My mentor is Daniel Greb.

From February 2022 to September 2023 I was a post-doc at the Mathematical Institute of Utrecht University. My mentor was Carel Faber.

I received my Ph.D. in April 2022 at the University of Pavia from the joint Ph.D. program Milano Bicocca-Pavia-INdAM. My supervisor was Alessandro Ghigi.

Previous education:

-University of Pavia, M.Sc in Mathematics, 2018

-University of Pavia, B.Sc in Mathematics, 2016


Preprints:

6. Holomorphic forms and non-tautological cycles on moduli spaces of curves (with Veronica Arena,  Samir Canning, Emily Clader, Richard Haburcak, Amy Q. Li, and       Siao Chi Mok)

    Preprint 2024: arXiv:2402.03874

5. Theta bundle, Quillen connection, and the Hodge theoretic projective structure (with Indranil Biswas and Alessandro Ghigi)

    Preprint 2023: arXiv:2310.05843

4. On totally decomposable abelian G-curves and special subvarieties (with Irene Spelta)

    Preprint 2023: arXiv:2305.19030

Accepted papers:

3. A topological construction of families of Galois covers of the line (with Alessandro Ghigi)

    To appear on: Algebraic and Geometric Topology

    Preprint 2022: arXiv:2204.07817

2. Bergman kernel and period map for curves (with Alessandro Ghigi)

    Geom Dedicata 216, 5 (2022)

    Preprint 2021: arXiv:2102.04825

1. Symmetric spaces uniformizing Shimura varieties in the Torelli locus

    Annali di Matematica Pura ed Applicata, vol 201, p. 2101–2119 (2022)

    Preprint 2020: arXiv:2010.13159

 

Ph.D. Thesis: On totally geodesic subvarieties in the Torelli locus and their uniformizing symmetric spaces.